# SDR VNAA20250127017

- Difficulty date: December 7, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331022
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE ON EXTERNAL SKIN RH SIDE BTW FS202.75 TO FS 210.00 AND STRG 13A TO STRG 12A AT FORWARD FUSELAGE.    PROTUBERANCE ON EXTERNAL SKIN RH SIDE BTW FS202.75 TO FS 210.00 AND STRG 13A TO STRG 12A AT FORWARD FUSELAGE WAS EVALUATED PER CRJ700 SRM 53-00-01-101-001-A01
